# SDR DHL2008805509

- Difficulty date: February 28, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 1 Nacelle
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NACELLE INLET COWL UPPER EXTERNAL SKIN WORN, STA YN 147.534 AT 12 O'CLOCK POS (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 71-5-2 FIG 2 SHEET 1, 2.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED SKIN (AL2024T3 0.080") AND SPLICE (SHEET CRES TYPE 17-7 PH) IAW SRM 71-5-2 FIG 2 SHEET 1.  HEAT TREATED SPLICE FROM CRES 17-7PH TO CRES 17-7PH (H1050) IAW SRM 51-1-16.  CLEANED,TREATED AND PRIMED AREA AND SKIN INNER FACE IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 71-5-2 FIG 2 SHEET 1-2, SRM 51-1-11, SRM 51-1-21, SRM 51-1-21A.
